# SDR 20001019SH026

- Difficulty date: August 31, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N602AS
- Make and model: Cndair CL6001A11
- Aircraft serial: 1054
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: 38220142
- Part serial: 9194121641
- Condition: Cracked
- Location: Apu
- Part time: 5,178 hours
- Component: Apu, Honeywell
- Component part number: 36110E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HIGH OIL CONSUMPTION AND OIL SMELL IN CABIN.  APU DISASSEMBLED FOR COMPRESSOR REPAIR.  DURING MAINTENANCE, FOUND COMPRESSOR ROTOR CRACKED AT SEVERAL VANE PLATFORM AREAS, NO FRACTURE NOTED, APU DID NOT FAIL.  COMPRESSOR ROTOR PN 3822014-2 SN 9-19412-1641 PART TSN 5,178 HRS, APU TSN 5,178 HRS, MFG DATE 10-15-83.  THE COMPRESSOR ROTOR MENTIONED PN 3822014-2 IS LIFE LIMITED TO 10,000 HRS/CYCLES IAW SIL APU-56 AND MM NR 49-21-59 REV 13.  SUBMITTER RECOMMENDED LIFE LIMIT REDUCED TO 3,000 TO 5,000 HRS/CYCLES.  (X)
